MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008B
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 114 mg/dl and the sensor glucose was 79 mg/dl at the time of the incident.Troubleshoot was performed.The customer stated that insulin delivery was suspended due to sensor glucose values.The sensor glucose value that triggered the suspend event was 80 mg/dl as well as 79 mg/dl.The threshold/low suspend limit in sensor settings was 79 mg/dl.The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one opened and used sensor and performed continuity resistance test.Sensor passed per specification.Also, performed bicarbonate buffer test.Sensor passed per specifications with accurate readings.

Brand Name
SENSOR ENLITE MMT-7008B
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7038616
Report Number2032227-2017-66359
Device Sequence Number16680325
Product Code OZO
UDI-Device Identifier00643169646407
UDI-Public(01)00643169646407(017)20180312
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/12/2018
Device Model NumberMMT-7008B
Device Catalogue NumberMMT-7008B
Device Lot NumberHG21VE1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2017
Initial Date Received by Manufacturer 11/05/2017
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient Weight220